# SDR 08FDEA01479

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51932
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NUMBER ONE RIGHT FORWARD SKIN FOUND DENT.   EVALUATE AND RECTIFY. REPLACED PYLON NUMBER ONE RIGHT FORWARD SKIN IN ACCORDANCE WITH B757-  200, SRM 51-10-02 AND BOEING DRAWING NUMBER 311N5002.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100 CRITERIA.
